# SDR CA020530002

- Difficulty date: May 26, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bell 205A-1
- Aircraft time: 22,376 hours
- Engine: Lyc T5317A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Band
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE WATER BUCKETING A COMPRESSOR STALL OCCURRED. THE PILOT HOVER TAXIED WITH REDUCED POWER TO THE SHORELINE.  AT THE SHORELINE HE DROPPED HIS LOAD AND THE AIRCRAFT WAS RETURNED BACK TO STAGING AREA AND A NORMAL ENGINE SHUTDOWN WAS CARRIED OUT.  AFTER THE COMPRESSOR STALL THE FUEL FILTER WAS CHECKED.  THE ENGINEER FOUND CONTAMINATION IN THE FUEL FILTER.  THE ENGINE BLEED BAND AND VARIABLE INLET GUIDE VANES WERE FOUND OUT OF ADJUSTMENT.  THE FUEL CONTROL IS GETTING NEAR OVERHAUL SO MAYBE IT WAS GETTING TIRED OR POSSIBLE FUEL CONTAMINATION MIGHT HAVE CONTRIBUTED TO THE COMPRESSOR STALL.
